Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

I am worried about the pregnancy

after taking mifepristone and misopristol i got my periods after 24 hrs.. but it was scanty and brown. and it bled fr 2 days later which was red and scanty. the repeat urine pregnancy test on 4th day of period shows positive result. m worried about the pregnancy now.
Asked On : Thu, 30 Dec 2010
Answers:  1 Views:  215
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response

Welcome to Healthcaremagic Forum

Do not worry the urine pregnancy test stays positive for more than a week after termination of pregnancy.
If you had bleeding for two days that's a enough evidence for an abortion , but you have to get a USG scan to confirm that its a complete abortion if its not a complete one then you may need medication for expulsion of the rest left in contents or even DNC( Dilatation and Curettage ) to remove the contents , consult your Gyaenocologist for the same.

Thanks for visiting Healthcaremagic,

Answered: Fri, 31 Dec 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor